# SDR DL76L992486

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Condition: Broken
- Location: Row 22fg
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED PROX LIGHTING SYSTEM INOP AT 22FG.  FOUND BROKEN WIRE AT SEAT HARNESS TO SIDEWALL CONECTOR.  FWD TO MCO AND PLACARD PER MEL 33-51-03B.
